Translator Disclaimer
2020 Square-full primitive roots in arithmetic progressions
Vichian Laohakosol, Teerapat Srichan, Pinthira Tangsupphathawat
Mosc. J. Comb. Number Theory 9(2): 187-202 (2020). DOI: 10.2140/moscow.2020.9.187

Abstract

An asymptotic estimate for the number of positive primitive roots which are square-full integers in arithmetic progressions is derived. The employed method combines two techniques and is based on the character-sum method involving two characters; one character is to take care of being a primitive root, based on a result of Shapiro, and the other character is to take care of being square-full, based on a result of Munsch.

Citation

Download Citation

Vichian Laohakosol. Teerapat Srichan. Pinthira Tangsupphathawat. "Square-full primitive roots in arithmetic progressions." Mosc. J. Comb. Number Theory 9 (2) 187 - 202, 2020. https://doi.org/10.2140/moscow.2020.9.187

Information

Received: 26 May 2020; Accepted: 23 June 2020; Published: 2020
First available in Project Euclid: 17 September 2020

zbMATH: 07248535
MathSciNet: MR4131796
Digital Object Identifier: 10.2140/moscow.2020.9.187

Subjects:
Primary: 11A07, 11B25, 11N37, 11N69

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • 2020
MSP
Back to Top